# SDR FDEA2019080721799

- Difficulty date: July 25, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: AFA001815
- Condition: Cracked
- Location: Bs 1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1741 FRAME SPLICE DOUBLER CRACKED. MRKD LH SIDEWALL BETWEEN L13L-  L14L REMOVED AND REPLACED PER DWG AFA 0018
